Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Abbreviating proofs by adding new axioms


Authors: Andrzej Ehrenfeucht and Jan Mycielski
Journal: Bull. Amer. Math. Soc. 77 (1971), 366-367
MSC (1970): Primary 02G05, 02F27
MathSciNet review: 0276090
Full-text PDF


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 02G05, 02F27

Retrieve articles in all journals with MSC (1970): 02G05, 02F27


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1971-12696-4
PII: S 0002-9904(1971)12696-4